# SDR R61A201505050280

- Difficulty date: May 5, 2015
- Submitted: May 7, 2015
- Operation: Air carrier
- Aircraft: N133HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000217
- Aircraft time: 18,862 hours, 14,930 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 4A40305
- Part serial: ED0502
- Condition: Unwanted Deploy
- Location: L1 Door
- Part time: 17,291 hours, 12,118 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

L1 DOOR WAS NOT INDICATING CLOSED.  CREW OPENED AND CLOSED DOOR WITH NO SUCCESS. MAINTENANCE WAS CALLED TO ACFT AND WHEN THE OPENED THE DOOR THE PNEUMATIC BOTTLE WAS ACTIVATED.  MAINTENANCE LOOKED UNDER DOOR AND FOUND GIRT BAR STILL IN FLOOR FITTINGS AND THE LACE OF THE SLIDE PACK UNRAVELED.  MAINTENANCE REMOVED DOOR SLIDE, ACFT WAS FLOWN VIA MAINTENANCE FERRY.  WHERE SLIDE WAS R & R IAW AMM AND OPS CHECKED GOOD.
